tamsulosin: i have started taking taking... - Men's Health Forum

Men's Health Forum

30,250 members4,358 posts

tamsulosin

bradley1000 profile image
3 Replies

i have started taking taking tamsulosin for enlarged prostate and i feel like my bladder is bloated , is this a common side effect ?

3 Replies
xsevenx profile image
xsevenx

That’s odd. Tamsulosin is supposed to help the bladder empty. Not the other way round.

Preacherball profile image
Preacherball

It's been awhile, but I took tamsulosin for quite some time and never experienced what you describe. You should probably check back in with your doc. I'd also stay on top of your regular PSA blood tests, just to be sure there's nothing more going.

BexyBoy profile image
BexyBoy

Give it time - this sensation may lessen after a week or so. I don't remember having this effect when I took Tamsulosin. It did what was intended, but I sometimes had postural hypotension, making me dizzy if I stood up too quickly, so the urologist changed me to a combination of alfuzosin and finasteride, which give me no noticeable unwanted side effects, but the finasteride took some months to work.

You may also like...